# SDR SWAA2022022117258

- Difficulty date: July 7, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 767 + 4' NUT PLATE AND STRUCTURE CORRODED LOWER SURFACE RBL 20. / REMOVED CORROSION FROM AFT CARGO BS 767+4' NOT PLATES AND STRUCTURE LOWER SURFACE AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT WITH .007' OF MAT LOSS; REMAIN .063' ORIG .050' REPLACED WITH NEW PART P/N 146A8123U19 LOCATED; DRILLED AND INSTALLED PART IAW 53-60-15-1A-1 AND BOEING DWG 146A8123 REV C
